# SDR SWIA200413752

- Difficulty date: August 21, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,720 hours, 3,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FS 625.00 STR 14R HAS A CRACKED ATTACH ANGLE.  ITEM FOUND AT C-CHECK INSPECTION.    REPLACED IAW CRJ SRM 51-40-11, 51-42-06 AND 51-25-16.
